# SDR R29R2010003

- Difficulty date: October 12, 2010
- Submitted: October 12, 2010
- Operation: General aviation
- Aircraft: N813FK
- Make and model: Bell 412EP
- Aircraft serial: 36388
- Aircraft time: 1,886 hours, 4,585 cycles
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 412310146103
- Part serial: MULTIPLE
- Condition: Debonded
- Location: Main Rotor Head
- Part time: 1,886 hours, 4,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(R29R) FOUND ONE DAMPER SET DEBONDED AND THE REMAINING 3 SETS SHOWING SIGNS OF DEBONDING. ACFT GROUNDED UNTIL REPLACEMENT DAMPERS ARE INSTALLED.  SECOND DISCOVERY OF THIS PROBLEM IN THE CUSTOMERS FLEET.
